|L Carnitine and Atripla
Sep 9, 2011
Hello Dr. Frascino,
After 8 months on Atripla and started Neuropathy ( numbness,tingling, shooting pain on my toes) about a month ago ( probably because TB meds that stopped about 6 weeks ago), I decided to try L Carnitine powder. I don't have diabetes history at all My questions; 1.Is there any drug interaction between Atripla and L carnitine? ( I take Atripla every night and L carnitine 5 grams every morning before breakfast) 2.Should I take alpha lipoic acid as well for neuropathy? 3.Is it true that Far Infra Red Socks for diabetic could help relieve neuropathy ? 4.Is there any possibility that Sustiva in Atripla related to neuropathy ?
Thank you in Advance,
Response from Dr. Frascino
2. I have not seen convincing scientific evidence that this is helpful.
3. Again, I have not seen any scientific evidence that this would help.
See link below for additional information on HIV-associated neuropathy. You could also consult a neurologist to confirm the diagnosis and get additional advice on potential treatments.
Tired of low sex drive and sensation
Fatigue Versus Sleepiness
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Do People Who Have Hiv Gain Weight?
- Thrush On Gums And Hiv
- Cytomegalovirus Igg Igm Positive In Pregnancy
- Can Men Get Hiv From Infected Women?
- How Long After Being Infected Does It Take To Test Positive For Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.